It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • BuSpar making me worse ???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-22-2003, 06:44 PM   #1
    pjo
    Member
     
    Join Date: Dec 2002
    Location: canonsburg, pa
    Posts: 75
    pjo HB User
    Post BuSpar making me worse ???

    I've been on BuSpar for almost one month for my GAD. I had to slowly work up my dosage to 30mg per day because I have a really hard time with side effects. Is it possible that this med is making my anxiety worse? I hadn't had a panic attack in a year and a half and now I have one practically every day. Also, I feel so anxious and really weird all the time. My doctor gave me a prescription for xanax to take until the BuSpar starts to work and this really seems to make me feel better. I don't think that he will just let me use the Xanax though because he seems to think that BuSpar will really work. Has anyone had a bad experience with BuSpar - and can I just quit taking it "cold turkey?" I'd really appreciate any suggestions on what else I could try - I've tried alot of the antidepressents and had to quit because of the side effects? Help !
    Pam

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Buspar..anyone Tired This For Depression? Arka5678 Depression 15 06-24-2011 10:41 AM
    Should I take Buspar/Buspirone? Aries872 Mental Health 6 03-19-2008 10:02 PM
    anyone had success with buspar? fatcatdogbog Anxiety 2 01-28-2007 06:30 PM
    Buspar- what dosage do you take ? anxiousinnj Anxiety 10 09-18-2006 10:42 AM
    Buspar anyone? BlueCloudSky4 Depression 5 09-05-2004 01:57 AM
    Andrea - Xanax Vs. Buspar kc1216 Menopause 38 05-31-2004 01:21 PM
    Buspar - Bad initial side effects! Simon Clarke Panic Disorders 10 01-29-2004 10:25 AM
    going to start Buspar on Lorazepam when needed for now dragonballwizard Panic Disorders 2 01-04-2004 05:04 PM
    BuSpar making my anxiety worse? pjo Anxiety 5 03-09-2003 11:05 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:05 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!